| Catalog Number |
8065752437 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that the cutter stopped working; aspiration remained functional, but cutting was not occurring during the middle of the vitrectomy surgery.The surgery was completed after replacing the product with new one.There was no impact on the patient.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).